oru.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
A free boundary problem for a predator-prey model with nonlinear prey-taxix
School of Mathematics, Institute for Research in Fundamental Sciences (IPM), Tehran, Iran.
Department of Mathematics, College of Sciences, Yasouj University, Yasouj, Iran.
Örebro universitet, Institutionen för naturvetenskap och teknik.ORCID-id: 0000-0001-5389-1220
2018 (Engelska)Ingår i: Applications of Mathematics, ISSN 0862-7940, E-ISSN 1572-9109, Vol. 63, nr 2, s. 125-147Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

This paper deals with a reaction-diffusion system modeling a free boundary problem of the predator-prey type with prey-taxis over a one-dimensional habitat. The free boundary represents the spreading front of the predator species. The global existence and uniqueness of classical solutions to this system are established by the contraction mapping principle. With an eye on the biological interpretations, numerical simulations are provided which give a real insight into the behavior of the free boundary and the stability of the solutions.

Ort, förlag, år, upplaga, sidor
Springer, 2018. Vol. 63, nr 2, s. 125-147
Nyckelord [en]
prey-predator model; prey-taxis; free boundary; classical solutions; global existence
Nationell ämneskategori
Matematisk analys
Identifikatorer
URN: urn:nbn:se:oru:diva-66320DOI: 10.21136/AM.2018.0227-17ISI: 000431138100003Scopus ID: 2-s2.0-85046253522OAI: oai:DiVA.org:oru-66320DiVA, id: diva2:1194660
Tillgänglig från: 2018-04-03 Skapad: 2018-04-03 Senast uppdaterad: 2018-05-15Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Personposter BETA

Bozorgnia, Farid

Sök vidare i DiVA

Av författaren/redaktören
Bozorgnia, Farid
Av organisationen
Institutionen för naturvetenskap och teknik
I samma tidskrift
Applications of Mathematics
Matematisk analys

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 2316 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf